# SDR MTNA0510201301

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N915FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- Aircraft time: 2,495 hours, 28,478 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS RIGHT WHEEL BRAKE INOPERATIVE, LITTLE EFFECT, PEDAL GOES TO THE FLOOR.  TROUBLESHOOT THE SYSTEM.  BLED LOW PRESSURE LINE IAW JIC 32-42-00,  BLED 10000 AND BLED THE HIGH PRESSURE LINE IAW JIC 32-42-00 BLD 10010.  SYSTEM CHECKED GOOD.  AIRCRAFT RETURN TO SERVICE.
